# SDR SWIA201024266

- Difficulty date: May 21, 2010
- Submitted: May 27, 2010
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 29,088 hours, 26,943 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 17051101
- Part serial: DCL4549605R
- Condition: Failed
- Location: Rt Mlg
- Part time: 4,017 hours, 3,503 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR DID NOT EXTEND WHEN SELECTED DOWN.  (FLT 6024)  REPLACED RIGHT UPLOCK ASSEMBLY.  P/N 17051-101 S/N OFF DCL4549605.
